# SDR 97ZZZX2085

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N575T
- Make and model: Beech B200
- Aircraft serial: BB1384
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 508201837
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR HINGE CRACKED AT RIVET HOLE ON INBOARD SIDE.  SUSPECT CAUSE IS THAT THE HINGE IS .75 INCH THICK WITH AN OVERSIZE -4 CHERRY MAX RIVET HOLDING IT TOGETHER.  ALL THE RIVET HOLES ON THE HINGE DECREASE THE AMOUNT OF METAL LEFT ON THE HINGE AT THE RIVET HOLES.  THE HINGE NEEDS TO BE REDESIGNED WITH THICKER EARS.
